MAUDE Adverse Event Report: MINIBORE PRESSURE RATED EXT, IV CNNCTOR; INTRAVASCULAR ADMINISTRATION SET

MINIBORE PRESSURE RATED EXT, IV CNNCTOR; INTRAVASCULAR ADMINISTRATION SET
Model Number MZ5301
Medical Device Problem Code Increase in Pressure (1491)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device expiration date: unknown.Initial reporter facility name: (b)(6).A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that the minibore pressure rated ext, iv cnnctor experienced flow issues.The following information was provided by the initial reporter: nicu having issues with the maxzero connectors when infusing lipids.Getting ¿high pressure¿ alerts when infusing lipids with maxzero connectors.Also having to change out the maxzero connectors after infusing lipids due to residual left in the cap.
 
Additional Manufacturer Narrative
Investigation summary: no product or photo was returned by the customer.It was reported that there are issues with the maxzero connectors when infusing lipids.The customer complaint could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed on model mz5301 because a lot number was not provided by the customer.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.H3 other text : see h10.
 
Event or Problem Description

Brand Name
MINIBORE PRESSURE RATED EXT, IV CNNCTOR
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
MDR Report Key12147333
Report Number9616066-2021-51494
Device Sequence Number4199554
Product Code FPA
UDI-Device Identifier50885403230545
UDI-Public50885403230545
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K140831
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberMZ5301
Device Catalogue NumberMZ5301
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/10/2021
Supplement Date Received by Manufacturer07/22/2021
Initial Report FDA Received Date07/09/2021
Supplement Report FDA Received Date08/10/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1